AMS eContent Search Results
Matches for: msc=(51A40) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 1 of 1 found      Go to page: 1

[1] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 1 of 1 found      Go to page: 1

American Mathematical Society